# SDR QXEA200800119

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,520 hours, 16,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - SEAT TRACK NR 1 HAS SEVERAL SPOTS OF MILD SURFACE CORROSION AT STATIONS X60.0, X94.8, X130.0, X196.0 AND 224.0.  REMOVED AND INSTALL NEW TRACK IAW Q400 SRM 51-40-07, 51-40-15, 51-42-05.
